Time-Varying Transition Probabilities for Markov Regime Switching Models
Francisco Blasques (),
Siem Jan Koopman () and
Andre Lucas ()
Journal of Time Series Analysis, 2017, vol. 38, issue 3, 458-478
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
Working Paper: Time Varying Transition Probabilities for Markov Regime Switching Models (2014)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:38:y:2017:i:3:p:458-478
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().